Major Banophen Complete Antihistamine, 100 Capsules
Major Banophen Diphenhydramine 25mg - 100 Capsules. Compare to the active ingredient leading brand antihistamines. For the temporary relief of the symptoms of: upper respiratory allergies, & hay fever. Each capsule individually banded for your protection; Complete allergy medication, Diphenhydramine HCL 25 mg. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: Runny nose, sneezing.